Rearrangements of the coefficients of ordinary differential equations

Samir Karaa*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


We establish extremal values of a solution y of a second-order initial value problem as the coefficients vary in a nonconvex set. These results extend earlier work by M. Essen in particular by allowing a coefficient in the second derivative expression.

Original languageEnglish
Pages (from-to)1-12
Number of pages12
JournalJournal of Inequalities in Pure and Applied Mathematics
Issue number4
Publication statusPublished - Aug 4 2004


  • Extremal couples
  • Nonconvex set
  • Rearrangements

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'Rearrangements of the coefficients of ordinary differential equations'. Together they form a unique fingerprint.

Cite this